# SDR C77A20161216001

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 23,744 hours, 13,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091882001
- Condition: Punctured
- Location: Frames 82-83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE LOCATED BETWEEN FRAMES 82 - 83, STRINGERS 20-21L ON CENTER FUSELAGE III LOWER SKIN, . REPAIRED IAW EA E175-53-856.
